# SDR SWI2024F00881

- Difficulty date: August 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH FLOOR BEAM HAS CORROSION/SCRATCH BETWEEN FRAME 87 AND 89 AS MARKED     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED AFT WET AREA LH FLOOR BEAM FR 87-89 REF SRM 51-40-08. BEAM WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED BY MX.
